# SDR AALA202305107130

- Difficulty date: May 3, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 62,104 hours, 25,240 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WING CENTER SECTION STA 616 RIGHT SIDE AND RIGHT BUTT LINE 64 CREASE BEAM CORRODED. INSTALLED A DOUBLER REPAIR AT CREASE BEAM PER SRM.
